Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have uncomfortable pain/itch in eye. Having pain and swelling in cheekbone after waking up. Put Voltaren. Cuase?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
Two days ago I had a uncomfortable pain / itch on the inside of my left eye,so I put some eye drops, thinking maybe it was from some cream which got into my eye. Yesterday morning woke up and felt a painfull swelling in my cheekbone next to the end of my nose. I put some Voltaren cream on it. Woke up a while ago only to see that the swelling has increased and so has the pain. What could have caused this painfull swelling and what can I do about it?
Posted Sat, 27 Jul 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
Hello there!
Welcome to WWW.WWWW.WW Thank you for sending in your query.

This seems like an infection.I would advice that you should take antibiotic and anti inflammatory tablets orally, antibiotic eye drops topically and hot fomentation two times a day.

And please do get back to me if u have any further query.
Above answer was peer-reviewed by
Follow-up: Have uncomfortable pain/itch in eye. Having pain and swelling in cheekbone after waking up. Put Voltaren. Cuase? 2 hours later
Thank you very much for your diagnose . I have at home Amoxil 500mg, Augmentin
625 mg and Zinnat 500 mg ( I live in Oman & we can't get hold of medicine that freely), also have Almiral 50mg (Diclofenac Sodium) . Which one of the antibiotics should I take (dosage 2x day) and of the Diclofenac how many mg a day. Can you pls recommend me some eye drops please. I apriciate your help tremendously, kind regards XXXXX
Answered by Dr. N. K. Misra 23 hours later
My Dear,
Thanks for qetting back to us.
Amoxil 500 mg ,which you you have got with you is good enough.
Diclofenac tablets usually are 75 mg.entric coated which can be taken twice a day
Foamentation is also importent.
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor